Accessibility navigation


Evaluation of a boundary integral representation for the conformal mapping of the unit disk onto a simply-connected domain

Chandler-Wilde, S. N., Levesley, J. and Hough, D. M. (1995) Evaluation of a boundary integral representation for the conformal mapping of the unit disk onto a simply-connected domain. Advances in Computational Mathematics, 3 (1-2). pp. 115-135. ISSN 1572-9044

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/BF03028363

Abstract/Summary

A representation of the conformal mapping g of the interior or exterior of the unit circle onto a simply-connected domain Ω as a boundary integral in terms ofƒ|∂Ω is obtained, whereƒ :=g -l. A product integration scheme for the approximation of the boundary integral is described and analysed. An ill-conditioning problem related to the domain geometry is discussed. Numerical examples confirm the conclusions of this discussion and support the analysis of the quadrature scheme.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:32677
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation